Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Large deviations in a population dynamics with catastrophes

Full text
Logachov, A. [1, 2, 3] ; Logachova, O. [3, 4] ; Yambartsev, A. [5]
Total Authors: 3
[1] RAS, Sobolev Inst Math, Lab Probabil Theory & Math Stat, Siberian Branch, Koptyuga Str 4, Novosibirsk 630090 - Russia
[2] Novosibirsk State Univ, Pirogova Str 1, Novosibirsk 630090 - Russia
[3] Novosibirsk State Univ Econ & Management, Kamenskaya Str 56, Novosibirsk 630099 - Russia
[4] Siberian State Univ Geosyst & Technol, Plakhotnogo Str 10, Novosibirsk 630108 - Russia
[5] Univ Sao Paulo, Inst Math & Stat, 1010 Rua Matao, BR-05508090 Sao Paulo, SP - Brazil
Total Affiliations: 5
Document type: Journal article
Source: Statistics & Probability Letters; v. 149, p. 29-37, JUN 2019.
Web of Science Citations: 0

The large deviation principle on phase space is proved for a class of Markov processes known as random population dynamics with catastrophes. In the paper we study the process which corresponds to the random population dynamics with linear growth and uniform catastrophes, where an eliminating portion of the population is chosen uniformly. The large deviation result provides an optimal trajectory of large fluctuation: it shows how the large fluctuations occur for this class of processes. (C) 2019 Elsevier B.V. All rights reserved. (AU)

FAPESP's process: 17/20482-0 - Large deviations principle for stochastic processes
Grantee:Anatoli Iambartsev
Support Opportunities: Research Grants - Visiting Researcher Grant - International
FAPESP's process: 17/10555-0 - Stochastic modeling of interacting systems
Grantee:Fabio Prates Machado
Support Opportunities: Research Projects - Thematic Grants